# SDR WRL2008F00001

- Difficulty date: July 6, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: ARC4125T
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C + 12A, CHECK FOUND STOP RIB CRACKED AT LT OB FLAP.  IAW DOCUMENT NR 08-57-56 SEC 1, ADJUST LT OB FLAP NR 2 UP STOP BOLT IN THE RIB COND CHK NORMAL.  (K)
